Sometimes if you notice a foul smell during/after sex, it can be a BV infection. Might be worth seeing your GYN to have them swab you so they can look for bacterial vaginosis under the microscope.View Thread
I will first-off preface this with background info. I do regularly see my doctor and will discuss this with her at my next visit; however, I'm just wondering about what's possibly going on right now. I'm a healthy 20 year old, exercise regularly and eat a well-balanced diet with variety. I'm on a couple of medications for PCOS and asthma. I take LoEstrin FE 28.
My period typically starts on the Saturday following the last pill I take on Wednesday. I started out just being more tired than I typically am (I slept most Wednesday and all of Thursday, into Friday late morning). Fatigue has been super bad. On top of that, I've been somewhat sick to my stomach, but nothing I'm not used to feeling fairly often. But, I started getting pretty uncomfortable with cramping and pressure on Thursday. Friday night, I had faint spotting with bad cramping. But, it subsided by the end of the night. Saturday morning, I assumed things had started back up; however, all I have had is lots of clotted tissue and such but no blood. There is a chance that I could be pregnant; however, I think considering the fact that I'm clotting would indicate that I'm most likely not at this point in time. Aside from the clotting, this period is just faint spotting and it's not typical period blood and red... it's just brownish spotting (yes, I know that's indicative of 'old blood' - with PCOS and being an intern/employee in the hospital and private practice atmospheres, I'm well educated).
I guess I am just wondering why my period is so out of wack if I am on sconsistent hormones month to month. I guess it's just a play-it-by-ear thing at this point. Is there anything I should consider doing? I take b12 already because I found out this summer that I'm pretty deficient (despite my lifestyle and daily vitamin intake) and I am also on a VitD supplement (my body doesn't absorb D very well for some reason). So, as far as supplements that could possibly explain me feeling this way, I've got those covered (outside of iron, but I've always had a high hemoglobin and hematacrit). Any suggestions? Can I r/o the possibility of pregnancy if I've gotten my 'period' on time?View Thread
Could you leave a message for the prescribing provider that you saw to see if they would be comfortable sending a prescription to another pharmacy that is closer to you? I've not gone to Planned Parenthood before and do not know if their providers will do that; however, they may be willing to try a new pill/brand and having them send a prescription to a nearby walmart or grocery store will keep the costs low while allowing you to stay at work. Just explain your situation (being so far away, vaginal dryness, low sex drive, etc) and they may be open to working closely with you to find a more accommodating solution.View Thread
I am on LoEstrin and have been for 3 months. Before this, I was on Microgestin for over a year. They are essentially the same as far as dosage goes - no worries there. I am a 20 year old female in college and am healthy outside of asthma and PCOS. Before this summer, I was not regularly sexually active; however, earlier this month, we had an 'accident' and assumed things were fine so we didn't pursue Plan B. But, I think I may be pregnant after all. I am not due for my period until Saturday (typically get it on the 2nd or 3rd placebo) and am wondering if it is normal to experience some form of period because of the discontinuation of the OCP for a week, even if pregnant? I haven't taken a pregnancy test yet because I feel as though it is too early.... right?
As of now, I'm having some breast tenderness/slight fullness feeling, headaches, a fair amount of cramping on one side (sometimes sharp, but constant nevertheless), and extreme exhaustion. It's all sort of like PMS, but I'm not one to really experience PMS symptoms (especially on OCPs). I know that if I am pregnant, it's really probably too early to show symptoms other than possibly fatigue and cramping - but just wondering if the birth control (even if pregnant) will still cause a period? If that is the case... I should just take a test anyhow to be sure, right? If I get a blood test now... is it possible to get an accurate result at this point in gestation (would only be 3-4 weeks)? I'm hoping I am not pregnant as I am still in college and this is my first serious relationship ever and I don't want to jeopardize it... but, not much I can do about it at this point. Waiting is definitely the hardest thing ever! What would be the best thing(s) to do from here?
Hi ladies - thanks for your response. I had missed 2-3 pills this month (we went on a mini-vacation and, it's never happened before, but I forgot them at home); rather, I took them later than I should've and, knowing this, we've been using additional protection. But, the condom broke and.... well... it was just perfect timing. I'm not paranoid and I'm not freaking myself out just yet because I'm still not due for my period for a few more days. But, I am preparing myself a little just in case. After all, my mom got pregnant with me while she was on birth control and I know many others that it's happened to. While OCPs are generally very effective little pills.... there is still that itty-bitty chance and I'm just hoping that I'm not the exception at this moment.View Thread
It's possible. Give it some time and take a pregnancy test or two. If in doubt, schedule an appointment with your gyn or PCP. It's also probably possible that your body is still adjusting to the new birth control - they usually say to give it at least 3 months to adjust. Another thought is that it just has to do with your PCOS. I'm sure you've probably heard that a million times... I know I do.
Sorry that wasn't too much help - but, if you're in doubt, call your doctor's office and talk to one of the nurses; they should be able to give you more guidance or help you get an appointment!
I am thankful to have the bleeding gone...but, with PCOS, I am forever doomed to have a crazy cycle. And.... I definitely do!
Another thing to think about... are you on a birth control pill? Maybe switching the one you are on to a different brand/dose would be helpful. Of course, you have to give it a few months. If you are aren't on birth control, maybe trying it for 3 months would be helpful. You may not see a change the first month or two...but, once your hormones get regulated and your body gets into a 'rhythm,' you might notice a decrease/cessation of bleeding at some point in time! It definitely is a process and, I know it sucks, but....stick with it and don't lose heart!View Thread